# SDR DALA2016022201282

- Difficulty date: February 21, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 53,298 hours, 21,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Not Reported
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FORWARD MID EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE R & R EMERGENCY LIGHT ASSY IAW AMM 33-51. OPS CK NML.
